Sanyasi Ayurveda — Steroids in medicine

 
12 Reviews
New Delhi, Delhi, India
 yusufkhan
This is the worst medicine.
Contains harmful steroids.
I took it for 3 months and itincreased my weight but as soon as i stopped taking it side effects started.
My liver and kidney got damaged.
My whole weight got reduced.
Permanent bp broblem started.
Still suffering since last 1 year.
It is a very harmful medicine.
Please dont use this medicine.
It has a hell lot of side effects.

Complaint comments  11 Comments     Updated: Share0Tweet0

Comments

Yes i agree.
I have also suffered from so many side effects.
Liver damage.
Heart problems.
Bp problem.
This is such a bad medicine.
Fraud h ye medicine
Steroid mile hue hai jin ke jaanlewa side effects hai
Is dawai me janlewa steroid mile hue hai
Mai in do kanjro ki pic bhi upload kar raha hu ye dono ayurveda ke naam pe kalank hai aur in dono ki dawai se meri zindagi barbaad ho gyi h

Ek no ka kutta insan h ye chor dhyn nirav
Meri zinagi kharb ho gyi h iski dawai kha ke
Ayurved ke nam pe steroid bech ke apni dukan chala raha h ye chor.
Aise daridra insaan ko nanga karke kore marne chahiye
Steroid wali dawai hai
Ayurvedic nhi h ye product
Haramkhor kuta kamina hai ye sanyasi sale ko sharam nhi aati logo ki zindagi barbbad krne me lga hua h steroid wali dawai khila ke logo ko
Iske mu ke upar kuto se tati krwani chahiye kyuki ye tati khane ke hi layak hai aur agle janam me ye kutta ban ke gali me tatiya hi khaega.
Vicky05's reply, Dec 22, 2017
Call me bhai 8447776732
Worst medicine.
It has completely ruined my body.
I cry all day and night because of the side effects. When will all these side effects end.
God please save me and please make this sanyasi suffer in hell.
So many people have suffered because of him.
I pray to god that he also suffers soon and experiences a lot of pain in his life.
shivji7111's reply, Nov 16, 2016
Mene ye dava 2 saal tak li thi bahut pain huva mujhe puri haddiya spoil ho gai thi lejin ab 50 % ab thik huva hu
Vicky05's reply, Dec 22, 2017
Call me bro, 8447776732
Hello, i m virendra kumar, 6 month ago i used sanyasi ayurveda product for weight gain as i use the product i gain my weight but when i leave the use of product i found loose my weight and my liver also affected so i am suffering from liver problem, i request everyone do not use this product .
Vicky05's reply, Dec 22, 2017
Bhai, 8447776732 is no pe fn krna, mere sath bhi aisa hi hua hai
Apna experience mujhse share karna bhaio plz, .. mere sath bhi aisa hi hua, bhook nahi lagti, vomitting karne ko feel karta hai hmesha, wo bolte hai fir se khao.. [protected] ye mera no h
Mere saath bhi aisa hi hua h bhaj mere chest m pain ho rha h please don't take this disgusting medicine

Post your Comment

    I want to submit Complaint Positive Review Neutral Comment
    Your Rating (1 star is bad, 5 stars is good)
    code
    Sanyasi Ayurveda - Steroids in medicine

    Contact Information

    New Delhi
    Delhi
    India

    Complaint categoryCategory: Doctors
    Website:
    Add Company Information